# SDR ASAA2022033137858

- Difficulty date: March 31, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 22,443 hours, 7,039 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3400012620
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN BLADE LUBE, SPACERS #2,4,6,10,16, AND 24 ARE DISBONDED. GROUNDED - YES. REPLACED AFOREMENTIONED SPACERS REF TC 78472010.
